# SDR CA960604016

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T7
- Engine: Pwa JT8D17
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Filter
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WITH THE LANDING GEAR AND FLAPS UP, THE HYDRAULIC QUANTITY WAS 3.0 GALLONS. ONE HOUR INTO FLIGHT HYDRAULIC QUANTITY WAS 1.8 GALLONS. SEVENTEEN MINUTES LATER QUANTITY WAS 1.5. QUANTITY DROPPED 1.4 GALLONS IN 10 MINUTES. AIRCRAFT DIVERTED. ON APPROACH GEAR AND FLAPS UP QUANTITY 1.0 GALLONS, FLAPS/GEAR DOWN QUANTITY AT 0.8 GALLONS. HIGH PRESSURE FILTER 'O' RING REPLACED 'A' SYSTEM.
